RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 5, Issue 2, Pages 217–226 (Mi mz6826)  

Best approximations of functions of several variables by sums of functions of fewer variables

V. M. Mordashev

I. V. Kurchatov Institute of Atomic Energy

Abstract: The minimum of the mean-square deviation of approximations of functions of several independent variables by sums of functions of fewer variables in a multidimensional parallelepiped is investigated. The approximating function yielding the minimum mean-square deviation is obtained and this minimum deviation is calculated.

Full text: PDF file (551 kB)

English version:
Mathematical Notes, 1969, 5:2, 132–137

Bibliographic databases:

UDC: 517.5
Received: 03.07.1968

Citation: V. M. Mordashev, “Best approximations of functions of several variables by sums of functions of fewer variables”, Mat. Zametki, 5:2 (1969), 217–226; Math. Notes, 5:2 (1969), 132–137

Citation in format AMSBIB
\Bibitem{Mor69}
\by V.~M.~Mordashev
\paper Best approximations of functions of several variables by sums of functions of fewer variables
\jour Mat. Zametki
\yr 1969
\vol 5
\issue 2
\pages 217--226
\mathnet{http://mi.mathnet.ru/mz6826}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=243248}
\zmath{https://zbmath.org/?q=an:0183.05601}
\transl
\jour Math. Notes
\yr 1969
\vol 5
\issue 2
\pages 132--137
\crossref{https://doi.org/10.1007/BF01098312}


Linking options:
  • http://mi.mathnet.ru/eng/mz6826
  • http://mi.mathnet.ru/eng/mz/v5/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020